# SDR UALA2011092005070

- Difficulty date: September 19, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 38,599 hours, 15,507 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAULT NOTED ON CIDS FWD L EXT LOAD FWD L MESSAGE FAULT NOTED.  UNABLE TO VERIFY WHICH SLIDE IS AT FAULT WITH TESTER BT250003-501 PER MT33-001 DUE TO REMOVE SLIDES 1L AND 1R FOR QUALIFICATION OR INSP ON SHIFT.  REPLACED POWER SUPPLY 10WL AND LIGHT ASSY AT FWD CLOSET.  SECURED CONNECTOR AT L FWD DOOR SLIDE.  EMERGENCY LIGHT TESTED OKAY.
